# SDR QXEA200400513

- Difficulty date: July 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 1,341 hours, 1,343 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 482
- Condition: Inoperative
- Location: Zone 100 Ahrs
- Part time: 4,030 hours, 4,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2382, RETURNED TO FIELD, UNEVENTFUL LANDING ACCOMPLISHED.  HEADING MISMATCH ANNUNCIATION ON BOTH PFD'D AFTER TAKEOFF, (LEFT SIDE APPEARS CORRECT).  TROUBLESHOT NR 2 AHRS SYSTEM TO BAD NR 2 AHRS COMPUTER.  REMOVED AND REPLACED AHRS COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
